Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

My mother is suffering from nasopharynx cancer. She is not on medication

my mother is suffering from nasopharynx cancer since last 9 month.and she not on medication.and from last 1 week she is having very much pain in any nerve of head or brain .so sir plz guide me what to do.
Asked On : Mon, 13 Dec 2010
Answers:  2 Views:  272
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Hi, I am Dr Sonia S V. I am an ENT Surgeon & Head & Neck Specialist. Nasopharyngeal carcinoma can affect the nerves in the head and produce excruciating pain. You can get help from a ent head and neck surgeon or a pain and palliative physician who can help your mother to deal with the pain. Good pain medications are available to help her with the pain so do take her to either of these specialists.

All the best

Dr Sonia Suprabha Venugopal
Consultant ENT Head & Neck Surgery,Bangalore
Answered: Wed, 5 Jan 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
Homoeopathic medicine can help her with neuralgic pains.
Answered: Thu, 30 Dec 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor